M. Aitalioubrahim

Search this author in Google Scholar


Articles: 1

Viability result for higher-order functional differential inclusions

Myelkebir Aitalioubrahim

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 26 (2020), no. 3, 189-200

We prove, in separable Banach spaces, the existence of viable solutions for the following higher-order functional differential inclusion $$ x^{(k)}(t) \in F(t,T(t)x,x^{(1)}(t),...,x^{(k-1)}(t)),\quad\mbox{a.e. on }[0,\tau]. $$ We consider the case when the right-hand side is nonconvex and the constraint is moving.

Доводиться існування в сепарабельних банахових просторах розв'язків на всьому інтервалі для функціонально-диференціальних включень $$ x^{(k)}(t) \in F(t,T(t)x,x^{(1)}(t),...,x^{(k-1)}(t)),\quad\mbox{a.e. on }[0,\tau]. $$ Розглядається випадок неопуклої правої частини та рухомого обмеження.


All Issues